Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 172, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 23, 2015, 10:19 PM CDT for Craig County, Nowata County, Rogers County, Oklahoma. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2015, 10:19 PM CDT (03:19 UTC)
- Expired
- May 23, 2015, 11:00 PM CDT
- In force
- 41 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Craig County, OK, Nowata County, OK, Rogers County, OK
The radar
The Tulsa radar (KINX), 73 km from the middle of the area, began a volume at 03:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 6:53 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.3 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 34 J/kg
- Mixed-layer CIN
- -173 J/kg
- Mixed-layer LCL
- 919 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted, in the capitals the NWS used until 2016.
041
WUUS54 KTSA 240319
SVRTSA
OKC035-105-131-240400-
/O.NEW.KTSA.SV.W.0172.150524T0319Z-150524T0400Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1019 PM CDT SAT MAY 23 2015
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CRAIG COUNTY IN NORTHEAST OKLAHOMA...
NORTHEASTERN NOWATA COUNTY IN NORTHEAST OKLAHOMA...
EXTREME NORTHEASTERN ROGERS COUNTY IN NORTHEAST OKLAHOMA...
* UNTIL 1100 PM CDT
* AT 1017 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF NOWATA TO 6 MILES NORTHEAST OF
NEW ALLUWE TO 5 MILES SOUTHEAST OF CHELSEA...AND MOVING NORTHEAST
AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...CENTRALIA...CENTRAILIA...
HOLLOW...PYRAMID CORNERS AND WELCH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
&&
LAT...LON 3699 9506 3693 9505 3651 9535 3651 9539
3667 9541 3673 9556 3700 9544
TIME...MOT...LOC 0319Z 204DEG 26KT 3675 9553 3669 9540
3649 9537
HAIL...<.75IN
WIND...60MPH
$$2 follow-up statements
858
WWUS54 KTSA 240355
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1055 PM CDT SAT MAY 23 2015
OKC105-131-240404-
/O.CAN.KTSA.SV.W.0172.000000T0000Z-150524T0400Z/
NOWATA OK-ROGERS OK-
1055 PM CDT SAT MAY 23 2015
...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHEASTERN ROGERS
AND NORTHEASTERN NOWATA COUNTIES IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3678 9532 3700 9540 3699 9506 3693 9505
3665 9525
TIME...MOT...LOC 0354Z 207DEG 46KT 3705 9535 3699 9522
3679 9519
$$
OKC035-240400-
/O.CON.KTSA.SV.W.0172.000000T0000Z-150524T0400Z/
CRAIG OK-
1055 PM CDT SAT MAY 23 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN CRAIG
COUNTY UNTIL 1100 PM CDT...
AT 1052 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM EDNA TO 9 MILES SOUTHWEST OF CHETOPA TO 8 MILES WEST
OF BLUEJACKET...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IN OR NEAR THE PATH INCLUDE...PYRAMID CORNERS AND WELCH
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
&&
LAT...LON 3678 9532 3700 9540 3699 9506 3693 9505
3665 9525
TIME...MOT...LOC 0354Z 207DEG 36KT 3705 9535 3699 9522
3679 9519
HAIL...<.75IN
WIND...60MPH
$$921
WWUS54 KTSA 240357
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1057 PM CDT SAT MAY 23 2015
OKC035-240407-
/O.EXP.KTSA.SV.W.0172.000000T0000Z-150524T0400Z/
CRAIG OK-
1057 PM CDT SAT MAY 23 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CRAIG COUNTY WILL
EXPIRE AT 1100 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED
OUT OF THE WARNED AREA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 4 AM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN TULSA.
LAT...LON 3678 9532 3700 9540 3699 9506 3693 9505
3665 9525
TIME...MOT...LOC 0357Z 207DEG 36KT 3708 9533 3702 9520
3682 9517
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 9:55 PM CDT, 24 minutes earlier.
Area forecast discussion, May 23, 9:55 PM CDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
955 PM CDT SAT MAY 23 2015
.DISCUSSION...
FLOODING AND SEVERE WEATHER REMAIN ONGOING ACROSS ERN OKLAHOMA
THIS EVENING...WITH BOTH THE FLOODING AND SEVERE RISK TRANSLATING
SLOWLY TO THE E-NE OVERNIGHT. FORECAST ELEMENTS ARE IN LINE AT
THIS TIME...SO UPDATES IN THE NEAR TERM WILL BE FOR ANY CHANGES TO
THE CURRENT TORNADO WATCH THAT RUNS UNTIL 4 AM.
FLOODING IS BECOMING MORE WIDESPREAD THIS EVENING AS THE HEAVIER
RAIN AXIS INCREASES IN AREAL COVERAGE. FLASH FLOOD WARNINGS ARE IN
EFFECT FOR MUCH OF NORTHEAST OKLAHOMA...WITH ADDITIONAL WARNINGS
LIKELY FOR LOCATIONS FURTHER TO THE EAST...INCLUDING NORTHWEST AND
WEST CENTRAL ARKANSAS LATER TONIGHT.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 AM MONDAY FOR OKZ049-OKZ053-OKZ054-
OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.
AR...FLASH FLOOD WATCH FROM 1 PM SUNDAY TO 7 AM MONDAY FOR ARZ001-
ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
&&
SHORT TERM...23
LONG TERM....99Hazardous weather outlook, May 23, 7:12 PM CDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 712 PM CDT SAT MAY 23 2015 ARZ001-002-010-011-019-020-029-OKZ049-053>076-241030- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 712 PM CDT SAT MAY 23 2015 ...DANGEROUS FLOODING TO DEVELOP TONIGHT THROUGH SUNDAY... ...TORNADO WATCH FOR EASTERN OKLAHOMA UNTIL 4 AM... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THROUGH TONIGHT. TORNADO. RISK...ELEVATED. AREA...EASTERN OKLAHOMA...ESPECIALLY AREAS WEST OF HIGHWAY 69 ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...PRIMARILY EASTERN OKLAHOMA. ONSET...ONGOING. FLASH FLOOD. RISK...SIGNIFICANT. AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...THIS EVENING. DISCUSSION... WIDESPREAD SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AND SPREAD INTO EASTERN OKLAHOMA THIS EVENING AND PERSIST OVERNIGHT. AN AXIS OF HEAVY RAINFALL TOTALS WILL RESULT...AND DANGEROUS FLOODING IS LIKELY TO DEVELOP ACROSS PORTIONS OF EASTERN OKLAHOMA WHERE THE HEAVIEST RAIN IS EXPECTED OVERNIGHT. SOILS REMAIN SATURATED AND MANY RIVERS ARE AT CAPACITY. THIS WILL LEAD TO POTENTIALLY LIFE THREATENING FLOODING FROM LATE TONIGHT THROUGH SUNDAY MORNING. THOSE WITH OUTDOOR ACTIVITIES PLANNED...ESPECIALLY NEAR RIVERS AND LAKES...SHOULD BE FAMILIAR WITH THE SURROUNDINGS SO ANY EVACUATIONS CAN TAKE PLACE AS QUICK AS POSSIBLE SHOULD ANY WARNINGS BE ISSUED. LOW LEVEL WIND SHEAR HAS SUFFICIENTLY INCREASED AND WILL LIKELY PERSIST THROUGH THE OVERNIGHT HOURS. THIS WILL COMBINE WITH LOW CLOUD BASES TO SUPPORT A AN ELEVATED RISK OF LOCALLY DAMAGING WINDS AND TORNADOES. DESPITE THE INCREASED RISK OF SEVERE WEATHER...THE MORE WIDESPREAD IMPACTS WILL BE FROM THE FLOODING RAINFALL THAT WILL OCCUR. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK LIKELY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY AND MONDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL. TUESDAY THROUGH FRIDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... DANGEROUS FLOODING WILL BE ONGOING SUNDAY AND WILL LIKELY PERSIST IN MONDAY MORNING. THE HEAVY RAIN AXIS WILL GRADUALLY SHIFT EASTWARD DURING THE DAY ON SUNDAY WITH THE HEAVY RAINS SPREADING ACROSS WESTERN ARKANSAS. CONDITIONS REMAIN SUPPORTIVE OF RAPID ONSET FLASH FLOODING AND QUICK ACTION SHOULD BE TAKEN SHOULD FLOOD WARNINGS BE ISSUED. THE RAINFALL WILL TAPER OFF DURING THE DAY ON MONDAY...HOWEVER A LARGE COMPLEX OF STORMS IS EXPECTED TO DEVELOP ACROSS CENTRAL TEXAS AND TRACK INTO FAR SOUTHEAST OKLAHOMA AND PORTIONS OF WESTERN ARKANSAS MONDAY NIGHT INTO TUESDAY. THIS WILL QUICKLY WORSEN ANY ONGOING FLOOD PROBLEMS. THUNDERSTORM CHANCES REMAIN IN THE FORECAST FOR MUCH OF THE UPCOMING WEEK...HOWEVER THE COVERAGE AND INTENSITY OF EXPECTED RAINFALL AMOUNTS WILL BE FURTHER REFINED IN LATER FORECASTS. ANY ADDITIONAL RAINFALL NEXT WEEK WILL AGGRAVATE ANY ONGOING LARGE STEM RIVER FLOODING. EMERGENCY MANAGEMENT PLANNING STATEMENT... RESPONSE TO FLOODING SHOULD BE EXPECTED THROUGH MONDAY...ESPECIALLY FOR AREAS NEAR LARGER RIVER BASINS. LIFE THREATENING FLOODING IS CERTAINLY POSSIBLE WITHIN THE HEAVIER RAINFALL AXIS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, May 23, 10:04 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1004 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0958 PM FLASH FLOOD TULSA 36.13N 95.92W
05/23/2015 TULSA OK AMATEUR RADIO
CREEK TURNPIKE ON RAMP CLOSED EAST BOUND AT MEMORIAL DUE
TO FLOODING AND STALLED CAR.
&&
JDSSpecial weather statement, May 23, 10:07 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1007 PM CDT SAT MAY 23 2015
OKZ057-062-067-240400-
CRAIG OK-MAYES OK-WAGONER OK-
1007 PM CDT SAT MAY 23 2015
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1100 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN CRAIG...WESTERN MAYES AND NORTHERN WAGONER
AT 1008 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 12 MILES WEST OF ADAIR TO 9 MILES WEST OF PRYOR TO 11
MILES WEST OF MAZIE...MOVING EAST AT 25 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THESE STORMS INCLUDE...VINITA...BIG CABIN...PRYOR...
MAZIE...MURPHY...CHOUTEAU...ADAIR AND SNOWDALE STATE PARK.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3665 9514 3638 9514 3609 9524 3604 9547
3608 9547 3608 9544 3616 9545 3651 9535
3652 9533 3660 9532
TIME...MOT...LOC 0308Z 249DEG 21KT 3646 9547 3628 9546
3607 9554Local storm report, May 23, 10:09 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1009 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 PM FLASH FLOOD TULSA 36.13N 95.92W
05/23/2015 TULSA OK EMERGENCY MNGR
HWY 20 BETWEEN SKIATOOK AND COLLINSVILLE NEARLY
IMPASSABLE. VEHICLE WATER RESCUE UNDERWAY.
&&
JDSLocal storm report, May 23, 10:11 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1011 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1008 PM FLASH FLOOD CATOOSA 36.19N 95.75W
05/23/2015 ROGERS OK AMATEUR RADIO
ROLLING HILLS SUBDIVISION SOUTH OF CATOOSA AT 3RD ST AND
197TH E AVE STREETS FLOODED.
&&
JDSLocal storm report, May 23, 10:14 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1014 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM FLASH FLOOD 2 S WISTER 34.94N 94.72W
05/23/2015 LE FLORE OK BROADCAST MEDIA
HWY US 270 IS CLOSED SOUTH OF THE JUNCTION WITH 271
BETWEEN WISTER AND HEAVENER DUE TO FLOODING AT WISTER
LAKE.
&&
JDSLocal storm report, May 23, 10:18 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1018 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM FLASH FLOOD 2 ENE BROKEN ARROW 36.06N 95.76W
05/23/2015 WAGONER OK TRAINED SPOTTER
REPORT OF 1 TO 1.5 FEET OF WATER OVER 71ST STREET.
&&
JDSThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:00 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 60 min |
| May 23, 7:09 PM CDT | Special Weather Statement | TSA | Latimer | 51 min |
| May 23, 7:17 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Pawnee | 43 min |
| May 23, 7:26 PM CDT | Special Weather Statement | TSA | Okfuskee | 49 min |
| May 23, 7:30 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Tulsa, Washington | 90 min |
| May 23, 7:55 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 50 min |
| May 23, 7:56 PM CDT | Tornado Warning | TSA | Okfuskee | 34 min |
| May 23, 7:57 PM CDT | Special Weather Statement | TSA | Creek, Tulsa | 48 min |
| May 23, 8:00 PM CDT | Areal Flood Advisory | TSA | Creek, Okfuskee, Okmulgee, Osage, Tulsa | 90 min |
| May 23, 8:01 PM CDT | Tornado Warning | TSA | Latimer | 29 min |
| May 23, 8:10 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Pawnee, Tulsa | 35 min |
| May 23, 8:18 PM CDT | Flash Flood Warning | TSA | Creek, Okfuskee | 6 hr |
| May 23, 8:18 PM CDT | Tornado Warning | TSA | Latimer, LeFlore, Pushmataha | 42 min |
| May 23, 8:23 PM CDT | Tornado Warning | TSA | Creek, Okfuskee, Okmulgee | 37 min |
| May 23, 8:31 PM CDT | Tornado Warning | TSA | Okfuskee | 29 min |
| May 23, 8:32 PM CDT | Areal Flood Advisory | TSA | Latimer, Pittsburg, Pushmataha | 88 min |
| May 23, 8:37 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 23 min |
| May 23, 8:43 PM CDT | Flash Flood Warning | TSA | Okmulgee, Tulsa | 6 hr |
| May 23, 8:43 PM CDT | Special Weather Statement | TSA | Tulsa | 32 min |
| May 23, 8:55 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Rogers, Washington | 50 min |
| May 23, 8:55 PM CDT | Tornado Warning | TSA | Haskell, Latimer | 35 min |
| May 23, 8:58 PM CDT | Flash Flood Warning | TSA | Osage, Pawnee, Washington | 6 hr |
| May 23, 9:10 PM CDT | Special Weather Statement | TSA | Rogers, Tulsa | 50 min |
| May 23, 9:21 PM CDT | Flash Flood Warning | TSA | Nowata, Rogers | 6 hr |
| May 23, 9:29 PM CDT | Tornado Warning | TSA | Haskell, Muskogee, Sequoyah | 46 min |
| May 23, 9:43 PM CDT | Flash Flood Warning | TSA | Wagoner | 6 hr |
| May 23, 9:45 PM CDT | River Flood Warning | TSA | Tulsa | 47 hr |
| May 23, 9:47 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Nowata, Rogers, Tulsa, Wagoner | 43 min |
| May 23, 9:48 PM CDT | River Flood Warning | TSA | Washington | 60 hr |
| May 23, 10:07 PM CDT | Special Weather Statement | TSA | Mayes | 53 min |
| May 23, 10:24 PM CDT | Flash Flood Warning | TSA | Craig, Mayes | 6 hr |
| May 23, 10:25 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers, Wagoner | 50 min |
| May 23, 10:32 PM CDT | Special Weather Statement | TSA | Cherokee | 28 min |
| May 23, 10:36 PM CDT | Tornado Warning | TSA | Cherokee, Mayes | 14 min |
| May 23, 10:41 PM CDT | Flash Flood Warning | TSA | Creek, Okfuskee, Okmulgee, Tulsa | 6 hr |
| May 23, 10:48 PM CDT | Tornado Warning | TSA | Adair, Cherokee | 27 min |
| May 23, 11:01 PM CDT | Special Weather Statement | TSA | Sequoyah | 29 min |
| May 23, 11:16 PM CDT | Special Weather Statement | TSA | Craig, Mayes | 29 min |
| May 23, 11:19 PM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Choctaw, Delaware, Haskell, Latimer and 7 more | 116 min |
| May 23, 11:24 PM CDT | Special Weather Statement | TSA | Okmulgee, Wagoner | 36 min |
| May 24, 12:10 AM CDT | Areal Flood Warning | TSA | Creek, Nowata, Okfuskee, Okmulgee, Osage, Pawnee and 4 more | 24 hr |
| May 24, 12:18 AM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, Mayes, Muskogee, Nowata and 4 more | 6 hr |
| May 24, 12:24 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 2 more | 6 hr |
| May 24, 1:43 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Haskell, Latimer, LeFlore and 2 more | 6 hr |
| May 24, 5:46 AM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, Mayes, Muskogee, Nowata and 4 more | 6 hr |
| May 24, 5:48 AM CDT | Flash Flood Warning | TSA | Haskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 2 more | 6 hr |
| May 24, 7:14 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Delaware, Haskell, Latimer, LeFlore and 2 more | 3 hr |
| May 24, 8:53 AM CDT | Flash Flood Warning | TSA | Adair, Delaware, LeFlore, Sequoyah | 12 hr |
| May 24, 9:07 AM CDT | River Flood Warning | TSA | Adair | 47 hr |
| May 24, 9:07 AM CDT | River Flood Warning | TSA | Cherokee | 3 days |
| May 24, 9:42 AM CDT | River Flood Warning | TSA | Ottawa | 3 days |
| May 24, 9:49 AM CDT | Flash Flood Warning | TSA | Adair, Cherokee, Choctaw, Delaware, Haskell, Latimer and 3 more | 12 hr |
| May 24, 10:16 AM CDT | River Flood Warning | TSA | LeFlore | 9 days |
| May 24, 10:19 AM CDT | River Flood Warning | TSA | Sequoyah | 10 days |
| May 24, 11:26 AM CDT | Flash Flood Warning | TSA | Cherokee, Craig, Delaware, Haskell, Latimer, McIntosh and 5 more | 11 hr |
| May 24, 1:12 PM CDT | Flash Flood Warning | TSA | Cherokee, Delaware, Haskell, Latimer, Muskogee, Ottawa and 2 more | 10 hr |
| May 24, 3:09 PM CDT | River Flood Warning | TSA | Muskogee | 24 hr |
| May 24, 3:27 PM CDT | River Flood Advisory | TSA | Cherokee, Delaware | 36 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.